Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Schur homotopy of the simplest group


Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 80 (1974), 957-960
MSC (1970): Primary 18H10, 20D05, 55E40; Secondary 18F25, 20J10, 55F40
MathSciNet review: 0365565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Daniel Quillen, Higher 𝐾-theory for categories with exact sequences, New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972), Cambridge Univ. Press, London, 1974, pp. 95–103. London Math. Soc. Lecture Note Ser., No. 11. MR 0335604
  • 2. Stewart B. Priddy, Transfer, symmetric groups, and stable homotopy theory, Algebraic 𝐾-theory, I: Higher 𝐾-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 244–255. Lecture Notes in Math. Vol. 341. MR 0350727
  • 3. H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957. MR 0088489
  • 4. I. M. James, The suspension triad of a sphere, Ann. of Math. (2) 63 (1956), 407–429. MR 0079263
  • 5. Hirosi Toda, On the double suspension 𝐸², J. Inst. Polytech. Osaka City Univ. Ser. A. 7 (1956), 103–145. MR 0092968

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 20D05, 55E40, 18F25, 20J10, 55F40

Retrieve articles in all journals with MSC (1970): 18H10, 20D05, 55E40, 18F25, 20J10, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13594-9